MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 3 HOLE / L85MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 3 HOLE / L85MM; PLATE, FIXATION, BONE
Catalog Number 629203
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device evaluated by mfr: implanted in patient.
 
Event or Problem Description
Surgeon reported that 2 locking screws each in 2 humeral plates (4 screws total) are seen backing out of the plate on x-ray approximately 2 weeks post-op.The surgeon plans to revise the patient.

Brand Name
DISTAL LATERAL HUMERUS PLATE VARIAX FOR LEFT HUMERUS 3 HOLE / L85MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8592778
Report Number0008031020-2019-00399
Device Sequence Number16714648
Product Code HRS
UDI-Device Identifier07613327082340
UDI-Public07613327082340
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number629203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR